# SDR ABXA20171002118

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 84,093 hours, 20,373 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8611
- Condition: Corroded
- Location: Bs 1007-1017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF LOWER INBOARD HORIZONTAL FLANGE OF THE LEFT KEEL BEAM AT BS 1007 - 1014. THE KEEL BEAM WAS REPAIRED. AIRPLANE WAS GROUNDED.
